# SDR SIMA20141026006

- Difficulty date: October 26, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 11,088 hours, 7,154 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT DRAG ANGLE IS CRACKED BY THE ASSIST CABLE PULLEY.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW SRM 52-11-04.
